zbMATH — the first resource for mathematics

On affine-ruled rational surfaces. (English) Zbl 0438.14024

14J10 Families, moduli, classification: algebraic theory
14J25 Special surfaces
14M20 Rational and unirational varieties
Full Text: DOI EuDML
[1] Abhyankar, S.S.: Resolution of singularities of embedded algebraic surfaces. New York: Academic Press 1966 · Zbl 0147.20504
[2] Iitaka, S.: Logarithmic Kodaira dimension of algebraic varieties. In: Complex analysis and algebraic geometry. Tokyo: Iwanami Shoten 1977 · Zbl 0351.14016
[3] Fujita, T.: On Zariski problem. Proc. Japan Acad.55A, 106-110 (1979) · Zbl 0444.14026
[4] Kambayashi, T.: On the absence of non-trivial separable forms of the affine plane. J. Algebra35, 449-456 (1975) · Zbl 0309.14029 · doi:10.1016/0021-8693(75)90058-7
[5] Miyanishi, M., Sugie, T.: Affine surfaces containing cyclinderlike open sets. J. Math. Kyoto Univ20, 11-42 (1980) · Zbl 0445.14017
[6] Nagata, M.: On embedding an abstract variety in a complete variety. J. Math. Kyoto Univ.2, 1-10 (1962) · Zbl 0109.39503
[7] Nagata, M.: On rational surfaces. I. Mem. Coll. Sci. Univ. Kyoto. Ser. A32, 351-370 (1960) · Zbl 0100.16703
[8] Russell, P., Sathaye, A.: On finding and cancelling variables ink[X,Y,Z]. J. Algebra57, 151-166 (1979) · Zbl 0411.13011 · doi:10.1016/0021-8693(79)90214-X
[9] Zariski, O.: The problem of minimal models in the theory of algebraic surfaces. Am. J. Math.80, 146-184 (1958) · Zbl 0085.36202 · doi:10.2307/2372827
[10] Zariski, O.: On Castelnuovo’s criterion of rationalityp a=P 2=0 of an algebraic surface. Illinois J. Math.2, 303-315 (1958) · Zbl 0085.36203
[11] Eakin, P., Heinzer, W.: A cancellation problem for rings. In: Conference on commutative algebra, pp. 61-77. Lecture Notes in Mathematics 311. Berlin, Heidelberg, New York: Springer 1970 · Zbl 0271.13010
[12] Russell, P.: Hamburger-Noether expansions and approximate roots of polynomials. manuseripta math.31, 25-95 (1980) · Zbl 0455.14018 · doi:10.1007/BF01303268
[13] Sugie, T.: On a characterization of surfaces containing cylinderlike open sets. Osaka J. Math.17, 363-376 (1980) · Zbl 0445.14018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.